# SDR AALA20030656

- Difficulty date: June 11, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug MD 83
- Aircraft serial: 53561
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING OVERNIGHT MAINTENANCE, FORWARD LEFT TAIL COMPARTMENT EMERGENCY EXIT LIGHTING SIGN INOPERATIVE.  REPLACED FORWARD LEFT TAIL COMPARTMENT EMERGENCY EXIT LIGHT CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
